# SDR 9JLA2012071704216

- Difficulty date: April 18, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N314TL
- Make and model: Beech 400A
- Aircraft serial: RK181
- Aircraft time: 4,577 hours, 3,657 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPC5B
- Part serial: 854
- Condition: Defective
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LT INVERTER FAILED IN FLIGHT.  FOUND THE LT AC INVERTER TO BE DEFECTIVE.  INSTALLED AN O/H UNIT, FUNCTIONAL CHECKED SATISFACTORY.
